# SDR COMA086356

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,538 hours, 32,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3500733
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 640 FRAME INSPECTION FOUND 640 FRAME AND SKIN DOUBLER CRACKED, ON RT SIDE AT STRINGER 9.  REMOVED DAMAGED SECTION OF FRAME FROM STRINGER 6-20 AND REPLACED WITH SPLICED IN REPAIR FRAME AND SKIN DOUBLER, REF SB 601R-53-061 PART C, REO 601R-53-61-366 AND REO 601R-53-61-569.  (S)
